# SDR HEEA111397

- Difficulty date: October 6, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 10,179 hours
- Engine: Ge CT72A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Oil Cooler
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER CAUTION LIGHT ILLUMINATED IN FLIGHT WITH ASSOCIATED UTILITY HYD CAUTION LIGHT FLICKERING.  APPROPRIATE EMERGENCY PROCEDURE PERFORMED.  MAINTENANCE CLEANED GRASS BUILDUP FROM OIL COOLER CORE.
